# SDR DALA2021051002636

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 50,349 hours, 26,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857315BHW
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 - EMERGENCY ESCAPE FLOOR PATH MARKING LIGHT HOUSING AT SEAT 19DEF DAMAGED. CORRECTIVE ACTION: C/W SECTION II ERA 591510-14, REV ORIG. PERMANENT REPAIR. (6308068)
